# SDR C2XA97IA354

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 145033
- Engine: Allsn AE3007A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Harness
- Part number: 23061469
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - AIRCRAFT HAD THE NR 2 ENGINE AUTO SHUT-DOWN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT A-SYSTEM ENGINE HARNESS.  THE B-SYSTEM HARNESS AS WELL AS THE ENGINE TRIM HARNESSES WERE CHANGED AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT OPERATIONALLY CHECKED GOOD ON THE GROUND AND PERFORMED A SATISFACTORY TEST FLIGHT AND WAS RETURNED TO SERVICE.  (X)
